Alert archive / California / Wind Advisories in 2008

Wind Advisory 5, NWS Reno, NV

February 29, 20087 counties in California; 4 counties in Nevada

NWS Reno, NV issued this wind advisory at Feb 29, 2008, 3:08 PM PST for 7 counties in California; 4 counties in Nevada. It took effect at Mar 1, 2008, 12:00 AM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 29, 2008, 3:08 PM PST (23:08 UTC)
In effect from
Mar 1, 2008, 12:00 AM PST
Expired
Mar 1, 2008, 12:00 PM PST
In force
12 hr
Issued by
NWS Reno, NV

Counties Alpine County, CA, El Dorado County, CA, Lassen County, CA, Nevada County, CA, Placer County, CA, Plumas County, CA, Sierra County, CA, Douglas County, NV, Lyon County, NV, Mineral County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 66 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 11.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2008-02-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2008-02-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1790 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KREV 292308
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
308 PM PST FRI FEB 29 2008

NVZ003-011300-
/O.UPG.KREV.HW.A.0003.080301T0600Z-080301T1500Z/
/O.NEW.KREV.HW.W.0003.080301T0800Z-080301T1500Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
308 PM PST FRI FEB 29 2008

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM PST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A STRONG COLD FRONT WILL MOVE THROUGH THE RENO AND CARSON CITY
AREAS SATURDAY MORNING. SOUTHWEST WINDS WILL INCREASE AHEAD OF
THE FRONT LATE TONIGHT AND LAST UNTIL THE FRONT PASSES SATURDAY
MORNING. SPEEDS OF 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE
EXPECTED...WITH LOCAL WIND GUSTS TO 80 MPH IN THE FOOTHILLS AND
WIND PRONE AREAS. THE STRONGEST WINDS WILL REMAIN LOCALIZED WITH
MUCH LIGHTER SPEEDS IN SHELTERED AREAS AND VALLEY LOCATIONS.

DAMAGE TO TREES...POWER LINES AND PROPERTY IS LIKELY WITH WINDS
OF THIS MAGNITUDE.  DRIVING WILL BECOME HAZARDOUS FOR HIGH
PROFILE VEHICLES...ESPECIALLY ON HIGHWAY 395 AND HIGHWAY 50. USE
EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.

$$

CAZ073-011300-
/O.UPG.KREV.HW.A.0003.080301T0900Z-080301T2000Z/
/O.NEW.KREV.HW.W.0003.080301T1200Z-080301T1800Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
308 PM PST FRI FEB 29 2008

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 10 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 AM PST SATURDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A STRONG COLD FRONT WILL MOVE THROUGH MONO COUNTY SATURDAY
MORNING. SOUTHWEST WINDS WILL INCREASE AHEAD OF THE FRONT LATE
TONIGHT AND LAST UNTIL THE FRONT PASSES SATURDAY MORNING. SPEEDS
OF 20 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. WIND GUSTS TO
80 MPH ARE POSSIBLE IN WIND PRONE AREAS SUCH AS NEAR BRIDGEPORT
AND CROWLEY LAKE.

DAMAGE TO TREES...POWER LINES AND PROPERTY IS LIKELY WITH WINDS
OF THIS MAGNITUDE.  DRIVING WILL BECOME HAZARDOUS FOR HIGH
PROFILE VEHICLES...ESPECIALLY ON HIGHWAY 395. USE EXTRA CAUTION
AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.

$$

CAZ071-072-NVZ002-011300-
/O.NEW.KREV.WI.Y.0005.080301T0800Z-080301T1500Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE...SOUTH LAKE TAHOE...TAHOE CITY...TRUCKEE...
MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
308 PM PST FRI FEB 29 2008

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM PST SATURDAY. 

A STRONG COLD FRONT WILL MOVE THROUGH THE NORTHERN SIERRA AND
LAKE TAHOE REGION SATURDAY MORNING. SOUTHWEST WINDS WILL INCREASE
AHEAD OF THE FRONT LATE TONIGHT AND LAST UNTIL THE FRONT PASSES
SATURDAY MORNING. SPEEDS OF 15 TO 30 MPH WITH GUSTS TO 50 MPH ARE
EXPECTED. LOCALLY HIGHER GUSTS ARE POSSIBLE IN WIND PRONE AREAS
SUCH AS ALONG HIGHWAY 395 NEAR SUSANVILLE.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.  

$$

NVZ001-011300-
/O.NEW.KREV.WI.Y.0005.080301T1200Z-080301T1800Z/
MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY...
MINA...SCHURZ
308 PM PST FRI FEB 29 2008

...WIND ADVISORY IN EFFECT FROM 4 AM TO 10 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 4 AM TO 10 AM PST SATURDAY. 

A STRONG COLD FRONT WILL MOVE THROUGH WESTERN NEVADA SATURDAY
MORNING. SOUTHWEST WINDS WILL INCREASE AHEAD OF THE FRONT LATE
TONIGHT AND LAST UNTIL THE FRONT PASSES SATURDAY MORNING. SPEEDS
OF 15 TO 25 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. LOCALLY HIGHER
GUSTS ARE POSSIBLE IN WIND PRONE AREAS SUCH AS ALONG HIGHWAY 95
NEAR WALKER LAKE.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.  

$$
JORDAN

HTTP://WEATHER.GOV/RENO
4 follow-up statements
000 
WWUS75 KREV 010548
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
948 PM PST FRI FEB 29 2008

NVZ003-011300-
/O.CON.KREV.HW.W.0003.080301T0800Z-080301T1500Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
948 PM PST FRI FEB 29 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY. 

A STRONG COLD FRONT WILL MOVE THROUGH THE RENO AND CARSON CITY
AREAS SATURDAY MORNING. SOUTHWEST WINDS WILL INCREASE AHEAD OF
THE FRONT TONIGHT AND CONTINUE UNTIL THE FRONT PASSES SATURDAY
MORNING. SPEEDS OF 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE
EXPECTED...WITH LOCAL WIND GUSTS TO 80 MPH IN THE FOOTHILLS AND
WIND PRONE AREAS. THE STRONGEST WINDS WILL REMAIN LOCALIZED WITH
LESSER GUSTS IN SHELTERED AREAS AND VALLEY LOCATIONS.

DAMAGE TO TREES...POWER LINES AND PROPERTY IS LIKELY WITH WINDS
OF THIS MAGNITUDE. DRIVING WILL BE HAZARDOUS FOR HIGH PROFILE
VEHICLES...ESPECIALLY ON HIGHWAY 395 AND HIGHWAY 50. USE EXTRA
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS AND CROSS WINDS.

$$

CAZ073-011300-
/O.CON.KREV.HW.W.0003.080301T1200Z-080301T1800Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
948 PM PST FRI FEB 29 2008

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM PST
SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM PST
SATURDAY. 

A STRONG COLD FRONT WILL MOVE THROUGH MONO COUNTY SATURDAY MORNING.
SOUTHWEST WINDS WILL INCREASE AHEAD OF THE FRONT TONIGHT AND
CONTINUE UNTIL THE FRONT PASSES SATURDAY MORNING. SPEEDS OF 20 TO
40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. WIND GUSTS TO 80 MPH ARE
POSSIBLE IN WIND PRONE AREAS SUCH AS NEAR BRIDGEPORT AND CROWLEY
LAKE.

DAMAGE TO TREES...POWER LINES AND PROPERTY IS LIKELY WITH WINDS
OF THIS MAGNITUDE. DRIVING WILL BECOME HAZARDOUS FOR HIGH PROFILE
VEHICLES...ESPECIALLY ON HIGHWAY 395. USE EXTRA CAUTION AND REMAIN
ALERT FOR SUDDEN GUSTS AND CROSS WINDS.

$$

NVZ004-011300-
/O.NEW.KREV.LW.Y.0017.080301T0600Z-080302T0000Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
948 PM PST FRI FEB 29 2008

...LAKE WIND ADVISORY IN EFFECT UNTIL 4 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST SATURDAY. 

GUSTY WINDS HAVE DEVELOPED OVER PYRAMID LAKE AND THESE WINDS WILL
SPREAD TO AREA LAKES SATURDAY MORNING. THE STRONGEST WINDS WILL
ACCOMPANY THE FRONT EARLY SATURDAY MORNING WITH GUSTS OVER 40 MPH.
WINDS WILL TURN NORTHWEST 15 TO 25 MPH BY AFTERNOON AND THIS IS A
FAVORABLE TRAJECTORY FOR ROUGH LAKE WATERS TO PERSIST INTO THE
AFTERNOON.

GUSTY WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL
BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL
CONDITIONS IMPROVE.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

CAZ071-072-NVZ002-011300-
/O.CON.KREV.WI.Y.0005.080301T0800Z-080301T1500Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE...SOUTH LAKE TAHOE...TAHOE CITY...TRUCKEE...
MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
948 PM PST FRI FEB 29 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY. 

A STRONG COLD FRONT WILL MOVE THROUGH THE NORTHERN SIERRA AND
LAKE TAHOE REGION SATURDAY MORNING. SOUTHWEST WINDS WILL INCREASE
AHEAD OF THE FRONT TONIGHT AND CONTINUE UNTIL THE FRONT PASSES
SATURDAY MORNING. SPEEDS OF 15 TO 30 MPH WITH GUSTS TO 50 MPH ARE
EXPECTED. LOCALLY HIGHER GUSTS ARE POSSIBLE IN WIND PRONE AREAS
SUCH AS ALONG HIGHWAY 395 NEAR SUSANVILLE.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS AND CROSS WINDS. CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

$$

NVZ001-011300-
/O.CON.KREV.WI.Y.0005.080301T1200Z-080301T1800Z/
MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY...
MINA...SCHURZ
948 PM PST FRI FEB 29 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM PST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM PST
SATURDAY. 

A STRONG COLD FRONT WILL MOVE ACROSS WESTERN NEVADA SATURDAY
MORNING. SOUTHWEST WINDS WILL INCREASE AHEAD OF THE FRONT LATE
TONIGHT AND PERSIST UNTIL THE FRONT PASSES SATURDAY MORNING. SPEEDS
OF 15 TO 25 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. LOCALLY HIGHER
GUSTS ARE POSSIBLE IN WIND PRONE AREAS SUCH AS ALONG HIGHWAY
95 NEAR WALKER LAKE.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS AND CROSS WINDS. CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

$$


HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 011136
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
336 AM PST SAT MAR 1 2008

NVZ003-011500-
/O.CON.KREV.HW.W.0003.000000T0000Z-080301T1500Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
336 AM PST SAT MAR 1 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING.

A STRONG COLD FRONT IS MOVING THROUGH THE RENO AND CARSON CITY AREA
EARLY THIS MORNING. MOST AREAS WILL SEE SOUTHWEST WINDS OF 15 TO
30 MPH WITH GUSTS TO 45 MPH. HOWEVER...FOOTHILL LOCATIONS AND WIND
PRONE AREAS WILL CONTINUE TO SEE WIND GUSTS OF 60 TO 70 MPH
THROUGH EARLY MORNING. WINDS WILL SWITCH TO WEST AND NORTHWEST AND
DECREASE THIS MORNING BEHIND THE COLD FRONT.

DAMAGE TO TREES...POWER LINES AND PROPERTY IS POSSIBLE WITH WINDS
OF THIS MAGNITUDE. DRIVING WILL BE HAZARDOUS FOR HIGH PROFILE
VEHICLES...ESPECIALLY IN THE FOOTHILLS AND ALONG HIGHWAY 395 IN
WASHOE VALLEY. USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS
AND CROSS WINDS.

$$

CAZ073-011800-
/O.CON.KREV.HW.W.0003.080301T1200Z-080301T1800Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
336 AM PST SAT MAR 1 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING.

A STRONG COLD FRONT IS MOVING THROUGH NORTHEAST CALIFORNIA AND
INTO NORTHERN NEVADA THIS MORNING. MANY AREAS WILL SEE SOUTH TO SOUTHWEST
WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH. HOWEVER...WIND PRONE AREAS
SUCH AS COLEVILLE AND BRIDGEPORT HAVE THE POTENTIAL FOR WIND GUSTS
TO 60 MPH THIS MORNING. WINDS WILL SWITCH TO WEST AND NORTHWEST
AND DECREASE LATE THIS MORNING BEHIND THE COLD FRONT.

DAMAGE TO PROPERTY IS POSSIBLE WITH WINDS OF THIS MAGNITUDE.
DRIVING WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES IN WIND PRONE
AREAS NEAR HIGHWAY 395. USE EXTRA CAUTION AND REMAIN ALERT FOR
SUDDEN GUSTS AND CROSS WINDS.

$$

CAZ072-NVZ002-012000-
/O.EXB.KREV.LW.Y.0017.080301T1500Z-080301T2000Z/
/O.CON.KREV.WI.Y.0005.000000T0000Z-080301T1500Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
336 AM PST SAT MAR 1 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...
...LAKE WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO NOON
PST TODAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO NOON PST
TODAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS
MORNING. 

A STRONG COLD FRONT WILL MOVE THROUGH THE NORTHERN SIERRA AND
LAKE TAHOE REGION EARLY THIS MORNING. SOUTHWEST WINDS OF 15 TO 30
MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH 7 AM. WINDS WILL
DECREASE THIS MORNING BEHIND THE COLD FRONT TO 10 TO 20 MPH WITH
GUSTS TO 35 MPH...WHICH WILL CONTINUE THE ROUGH CHOP ON LAKE TAHOE
THROUGH MIDDAY.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS AND CROSS WINDS. CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

$$

CAZ071-011500-
/O.CON.KREV.WI.Y.0005.000000T0000Z-080301T1500Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE
336 AM PST SAT MAR 1 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. 

A STRONG COLD FRONT IS MOVING THROUGH THE REGION EARLY THIS MORNING.
SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 50 MPH ARE
POSSIBLE THROUGH 7 AM...MAINLY SOUTH OF SUSANVILLE ALONG HIGHWAY
395. WINDS WILL DECREASE THIS MORNING BEHIND THE COLD FRONT.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS AND CROSS WINDS. CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

$$

NVZ001-011800-
/O.CON.KREV.WI.Y.0005.080301T1200Z-080301T1800Z/
MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY...
MINA...SCHURZ
336 AM PST SAT MAR 1 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

A STRONG COLD FRONT WILL MOVE ACROSS WESTERN NEVADA SATURDAY
MORNING. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 50
MPH ARE EXPECTED THIS MORNING...ESPECIALLY NORTH AND WEST OF
WALKER LAKE. WINDS WILL SWITCH TO WEST AND NORTHWEST AND DECREASE
THIS MORNING BEHIND THE COLD FRONT.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS AND CROSS WINDS. CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

$$

NVZ004-020000-
/O.CON.KREV.LW.Y.0017.000000T0000Z-080302T0000Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
336 AM PST SAT MAR 1 2008

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.

A COLD FRONT WILL MOVE THROUGH THE AREA EARLY THIS MORNING. WEST
TO NORTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 35 MPH ARE
EXPECTED TODAY ALONG AND BEHIND THE FRONT. THIS IS A FAVORABLE
TRAJECTORY FOR ROUGH LAKE WATERS TO PERSIST INTO THE AFTERNOON...
ESPECIALLY FOR THE SOUTHERN AND EASTERN PORTIONS OF PYRAMID LAKE.

GUSTY WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL
BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL
CONDITIONS IMPROVE.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$


HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 011436
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
636 AM PST SAT MAR 1 2008

CAZ072-NVZ002-012000-
/O.CAN.KREV.LW.Y.0017.080301T1500Z-080301T2000Z/
/O.EXT.KREV.WI.Y.0005.000000T0000Z-080301T2000Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
636 AM PST SAT MAR 1 2008

...WIND ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE LAKE WIND
ADVISORY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL NOON PST
TODAY. 

A STRONG COLD FRONT WILL MOVE THROUGH THE LAKE TAHOE REGION
THIS MORNING. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50
MPH WILL CONTINUE THROUGH NOON. WINDS WILL GUST UP TO 90 MPH OVER
THE SIERRA CREST.  WINDS WILL DECREASE THIS AFTERNOON BEHIND THE
COLD FRONT TO 10 TO 20 MPH WITH GUSTS TO 30 MPH...WHICH WILL
CONTINUE THE ROUGH CHOP ON LAKE TAHOE THROUGH MIDDAY.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. BOATERS
SHOULD REMAIN OFF LAKE TAHOE TODAY.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

CAZ071-011545-
/O.CAN.KREV.WI.Y.0005.000000T0000Z-080301T1500Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE
636 AM PST SAT MAR 1 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DECREASED THIS MORNING AS THE COLD FRONT MOVES THROUGH
THE AREA. GUSTS TO 40 MPH WILL CONTINUE THROUGH 9 AM ALONG HIGHWAY
395 SOUTH OF JANESVILLE.

$$

NVZ003-012000-
/O.EXT.KREV.HW.W.0003.000000T0000Z-080301T2000Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
636 AM PST SAT MAR 1 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL NOON PST TODAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL NOON PST TODAY. 

A STRONG COLD FRONT IS MOVING THROUGH THE RENO AND CARSON CITY
AREA THIS MORNING. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO
60 MPH WILL CONTINUE THROUGH NOON. FOOTHILL LOCATIONS AND WIND
PRONE AREAS WILL SEE WIND GUSTS NEAR 70 MPH. WINDS WILL DECREASE
THIS AFTERNOON BEHIND THE COLD FRONT.

DAMAGE TO TREES...POWER LINES AND PROPERTY IS POSSIBLE WITH WINDS
OF THIS MAGNITUDE. DRIVING WILL BE HAZARDOUS FOR HIGH PROFILE
VEHICLES...ESPECIALLY IN THE FOOTHILLS AND ALONG HIGHWAY 395 IN
WASHOE VALLEY. USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN
GUSTS AND CROSS WINDS.

$$

CAZ073-012000-
/O.EXT.KREV.HW.W.0003.000000T0000Z-080301T2000Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
636 AM PST SAT MAR 1 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL NOON PST TODAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL NOON PST TODAY. 

A STRONG COLD FRONT IS MOVING THROUGH NORTHEAST CALIFORNIA AND
INTO NORTHERN NEVADA THIS MORNING. MANY AREAS WILL SEE SOUTH TO
SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 60 MPH. WIND PRONE
AREAS SUCH AS COLEVILLE...BRIDGEPORT AND LEE VINING HAVE THE
POTENTIAL FOR WIND GUSTS NEAR 70 MPH. WINDS WILL DECREASE THIS
AFTERNOON BEHIND THE COLD FRONT.

DAMAGE TO PROPERTY IS POSSIBLE WITH WINDS OF THIS MAGNITUDE.
DRIVING WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES IN WIND PRONE
AREAS NEAR HIGHWAY 395. USE EXTRA CAUTION AND REMAIN ALERT FOR
SUDDEN GUSTS AND CROSS WINDS.

$$

NVZ001-012000-
/O.EXT.KREV.WI.Y.0005.000000T0000Z-080301T2000Z/
MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY...
MINA...SCHURZ
636 AM PST SAT MAR 1 2008

...WIND ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL NOON PST TODAY. 

A STRONG COLD FRONT WILL MOVE ACROSS WESTERN NEVADA THIS MORNING.
SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE THROUGH NOON. WINDS WILL SWITCH TO WEST AND DECREASE
THIS AFTERNOON BEHIND THE COLD FRONT.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS AND CROSS WINDS. CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

$$

NVZ004-020000-
/O.CON.KREV.LW.Y.0017.000000T0000Z-080302T0000Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
636 AM PST SAT MAR 1 2008

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

A COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING. WEST WINDS
OF 15 TO 20 MPH WITH GUSTS TO 35 MPH WILL CONTINUE TODAY ALONG
AND BEHIND THE FRONT. THIS IS A FAVORABLE TRAJECTORY FOR ROUGH
LAKE WATERS TO PERSIST INTO THE AFTERNOON... ESPECIALLY FOR THE
SOUTHERN AND EASTERN PORTIONS OF PYRAMID LAKE.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

BRONG

HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 011945
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
1145 AM PST SAT MAR 1 2008

NVZ003-012045-
/O.EXP.KREV.HW.W.0003.000000T0000Z-080301T2000Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
1145 AM PST SAT MAR 1 2008

...HIGH WIND WARNING WILL EXPIRE AT NOON PST TODAY...

THE HIGH WIND WARNING WILL EXPIRE AT NOON PST TODAY. 

WEST WINDS HAVE DECREASED THIS MORNING SO THE HIGH WIND WARNING HAS
EXPIRED...HOWEVER BREEZY CONDITIONS WILL CONTINUE THROUGHOUT THE
DAY. EXPECT WIND SPEEDS OF 10 TO 20 MPH WITH GUSTS UP TO 35 
MPH...ESPECIALLY IN WIND PRONE AREAS.

$$

CAZ073-012045-
/O.EXP.KREV.HW.W.0003.000000T0000Z-080301T2000Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
1145 AM PST SAT MAR 1 2008

...HIGH WIND WARNING WILL EXPIRE AT NOON PST TODAY...

THE HIGH WIND WARNING WILL EXPIRE AT NOON PST TODAY. 

WEST WINDS HAVE DECREASED THIS MORNING SO THE HIGH WIND WARNING HAS
EXPIRED...HOWEVER BREEZY CONDITIONS WILL CONTINUE THROUGHOUT THE
DAY. EXPECT WIND SPEEDS OF 10 TO 20 MPH WITH GUSTS UP TO 35 
MPH...ESPECIALLY IN WIND PRONE AREAS.

$$

CAZ072-NVZ002-020400-
/O.EXP.KREV.WI.Y.0005.000000T0000Z-080301T2000Z/
/O.EXB.KREV.LW.Y.0017.080301T2000Z-080302T0400Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
1145 AM PST SAT MAR 1 2008

...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM PST THIS EVENING...
...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PST THIS EVENING. THE
WIND ADVISORY WILL EXPIRE AT NOON PST TODAY. 

WEST WINDS OF 15 TO 20 MPH WITH GUSTS UP TO 35 MPH WILL CONTINUE
TO CAUSE ROUGH CHOP ON LAKE TAHOE THROUGH THE AFTERNOON. SMALL
BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS
UNTIL CONDITIONS IMPROVE.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

NVZ001-012045-
/O.EXP.KREV.WI.Y.0005.000000T0000Z-080301T2000Z/
MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY...
MINA...SCHURZ
1145 AM PST SAT MAR 1 2008

...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY...

THE WIND ADVISORY WILL EXPIRE AT NOON PST TODAY. 

WEST WINDS HAVE DECREASED THIS MORNING SO THE WIND ADVISORY HAS
EXPIRED...HOWEVER BREEZY CONDITIONS WILL CONTINUE THROUGHOUT THE
DAY. EXPECT WIND SPEEDS OF 10 TO 20 MPH WITH GUSTS UP TO 35 
MPH...ESPECIALLY IN WIND PRONE AREAS.

$$

NVZ004-020400-
/O.EXT.KREV.LW.Y.0017.000000T0000Z-080302T0400Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
1145 AM PST SAT MAR 1 2008

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING...

THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS
EVENING. 

NORTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 35 MPH WILL
CONTINUE TO CAUSE ROUGH CHOP ON PYRAMID LAKE THROUGH THE
AFTERNOON. SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD
REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$


HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Feb 29, 3:05 PM PST, 3 minutes earlier.

Area forecast discussion, Feb 29, 3:05 PM PST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
305 PM PST FRI FEB 29 2008

.SHORT TERM...
SYSTEM NOW COMING ONSHORE HAS LIMITED MOISTURE WITH JUST A BAND OF
SHOWERS ALONG THE COLD FRONT. MODELS IN GOOD AGREEMENT FOR THE
NEXT 24 HRS WITH RESPECT TO SENSIBLE WEATHER. HAVE BUMPED POPS
NORTH OF SUSANVILLE/GERLACH TO SHOW NUMEROUS SHOWERS ALONG THE
FRONT AFTER MIDNIGHT TONIGHT. DOMR GOOD FRONTOGENESIS UP THERE
ALONG WITH ENOUGH MOISTURE AND INSTABILITY SHOULD BE ABEL TO
PRODUCE A FEW MORE SHOWERS. OTHERWISE...AS FRONT MOVES SOUTH
DURING THE MORNING HOURS...FORCING WEAKENS AND SHOULD ONLY SEE
ISOLATED SHOWERS AT BEST AS FAR SOUTH AS HIGHWAY 50. BEHIND THE
FRONT...EXPECT SCT SHOWERS MAINLY NORTH OF I-80 THAT WILL
GRADUALLY DECREASE DURING THE DAY.

MAIN CONCERN HOWEVER WILL BE THE WINDS. 700 MB WINDS AT 40 KTS
CURRENTLY ARE FORECAST TO INCREASE TO 60-70 KTS AT 12Z. CURRENT
GUSTS ON THE SIERRA RIDGES ARE 75+ MPH SO WINDS ARE THERE. WINDS
ARE HAVING A BIT OF TROUBLE MIXING TO THE SURFACE ATTM AS THEY ARE
FIGHTING THE SFC GRADIENT. HOWEVER...EXPECT WINDS TO INCREASE ALL
AREAS BY 12Z. MAIN POSITIVES FOR A STRONG WIND EVENT...FOCUSED
RENO INTO MONO COUNTY...ARE A CRITICAL LEVEL DEVELOPING NEAR MTN
TOP LEVEL AROUND THE TIME OF STRONGEST 700 MB WINDS AND A DECENTWEST
TO EAST SFC PRESSURE GRADIENT. NEGATIVES ARE POSSIBLE LACK OF
PRECIP LOADING ON THE WEST SLOPE AND TIME OF DAY (NOT A
SIGNIFICANT FACTOR THIS TIME OF YEAR). WITH MODELS SHOWING A
TROPOPAUSE FOLD ARRIVING WITH THE FRONT AT 12Z...WILL ISSUE A
WARNING FOR RENO/MONO FOCUSED ON THE WIND PRONE AREAS. EXPECT
MAINLY ADVISORY LEVEL WIND SPEEDS IN MOST VALLEY LOCATIONS.

ELSEWHERE...ADVISORIES LOOK GOOD FOR LASSEN/TAHOE AND MINERAL
COUNTY. MY ONLY CONCERN IS THAT TAHOE MAY REACH WARNING CRITERIA
IN SOME AREAS BUT WILL LET SWING SHIFT MONITOR THE RISE IN SPEEDS.
AS FOR AS ZONES 5/70 THERMODYNAMIC PROFILES DO NOT LOOK IMPRESSIVE
AS IT IS A BIT MORE UNSTABLE THERE AND MORE FAVORABLE FOR A BIT OF
SPILLOVER.

AFTER THE FRONT PASSES TOMORROW MORNING EXPECT BREEZY WEST TO
NORTHWEST WINDS WITH TEMPS ABOUT 15 DEGREES COOLER THAN TODAY.
EXPECT WINDS TO SHIFT TO THE NORTHEAST OVERNIGHT SAT WITH SOME
GUSTS TO 50 MPH POSSIBLE OVER RIDGES...BUT LIGHTER IN VALLEYS.
WITH LIGHT NE FLOW CONTINUING SUN WILL LEAVE TEMPS COOL UNDER
DEVELOPING WEAK INVERSIONS. A WARMUP IS EXPECTED MONDAY AHEAD OF A
WEAK SYSTEM PASSING WELL TO THE NORTHWEST AS FLOW SWITCHES TO THE
WEST. DO NOT EXPECT TEMPS TO BE AS WARM AS TODAY HOWEVER. WALLMANN

.LONG TERM...TUESDAY THROUGH FRIDAY...
NO MAJOR CHANGES TO LONG TERM FORECAST. STILL EXPECTING AN UPPER
RIDGE TO SET UP OVER THE EASTERN PACIFIC BY MIDWEEK...WITH TROUGHING
OVER THE CENTRAL AND EASTERN CONUS. PIECE OF SHORTWAVE ENERGY WILL
PUSH DOWN THE BACKSIDE OF THE RIDGE AN INTO THE INTERMOUNTAIN WEST
BY TUESDAY. STILL SOME UNCERTAINTY WITH THE TRACK OF THIS
SHORTWAVE...WITH 12Z GFS KEEPING COLDEST AIR WELL EAST OF THE RENO
AREA. PREFER THE ECMWF/GFS ENS MEAN SOLUTION...WITH A BACKDOOR COLD
FRONT PUSHING THROUGH THE WESTERN GREAT BASIN TUESDAY AND THE JET
CUTTING OFF OVER THE DESERT SOUTHWEST WEDNESDAY. FLOW ALOFT WILL
BECOME MORE NORTH TO NORTHEASTERLY BRINGING COLDER AIR TO THE REGION
THROUGH WEDNESDAY. MAY NEED TO GO EVEN LOWER WITH FORECAST TEMPS
TUE/WED. RIDGING MOVES BACK INTO THE WEST COAST BY THU/FRI WITH
TEMPS BACK ON THE RISE.  HOON

&&

.AVIATION...
VFR THROUGH THE PERIOD. CEILINGS COULD LOWER TO MVFR WITH MOUNTAIN
OBSCUREMENT AS COLD FRONT AFFECTS THE TERMINALS 10Z-14Z SATURDAY.
NOT EXPECTING MUCH IN THE WAY OF PRECIP... 25% CHANCE OF SNOW AT
KTVL AND KTRK... BUT NO ACCUMULATIONS EXPECTED.

WINDS WILL INCREASE ACROSS THE REGION THROUGH THE NIGHT DUE TO
APPROACHING COLD FRONT. EXPECT MOUNTAIN WAVE TO DEVELOP DOWNWIND OF
THE SIERRA WITH RIDGE TOPS GUSTS AS HIGH AS 80 KTS...GOOD CHANCE OF
MODERATE TO SEVERE TURBULENCE ABOVE RIDGETOP LEVEL. SURFACE GUSTS
MAY EXCEED 40 KTS AT LOCAL TERMINALS BETWEEN 06Z-14Z SATURDAY. WINDS
WILL PEAK OUT OVER THE RENO-TAHOE AREA AROUND 12Z...THEN TAPERING
OFF THROUGH REST OF THE MORNING.  HOON

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM PST SATURDAY FOR
     NVZ002.

     WIND ADVISORY FROM 4 AM TO 10 AM PST SATURDAY FOR NVZ001.

     HIGH WIND WARNING FROM MIDNIGHT TONIGHT TO 7 AM PST SATURDAY FOR
     NVZ003.

CA...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM PST SATURDAY FOR
     CAZ071-072.

     HIGH WIND WARNING FROM 4 AM TO 10 AM PST SATURDAY FOR CAZ073.

&&

HTTP://WEATHER.GOV/RENO

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 3:08 PM PSTHigh Wind WarningREVMono21 hr

Nearby

Wind Advisories in California, 2008Wind Advisories in Nevada, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.